# SDR 04FDEA001054

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1080 STR 7R.  FUSELAGE SKIN DENT AT BS 1080 STR 7R FOUND TO BE OUT OF LIMITS. REMOVED DAMAGE AND INSTALLED A REPAIR DOUBLER IAW SRM 53-30-3.
